# SDR NOCA17106

- Difficulty date: October 15, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3457 · Global Positioning System
- Part: Relay
- Part number: 8221152002
- Part serial: 11XYV
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L GPS INOP.  ASSIGNED MEL 34-60-03 CAT C, DEFERED WITH CI 34-05.  REMOVED AND REPLACED LEFT GPS MMR PER AMM 34-31-01.  PERFORMED OPS CHECK PER AMM 34-58-00.  OPS CHECK NORMAL.
